# SDR CA030903009

- Difficulty date: August 13, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 5,996 hours
- Engine: Allsn 250C28B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206031329103
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SCHEDULED 100 HR INSPECTION, VISUAL INSPECTION OF TAILBOOM ATTACH FITTINGS.  UPPER LT AIRFRAME FITTING FOUND CRACKED.  UPON FURTHER INVESTIGATION AFT AIRFRAME BULKHEAD FOUND CRACKED AT UPPER LT LOCATON.   SUSPECTED CAUSE LONG IDLE TIMES AT 60 PERCENT  N1 AND HEAVY SLING LOADS.   MANUFACTURING DEFECTS POSSIBLY A FACTOR ALSO.   SHORTEN IDLE TIMES TO ONLY NECESSARY COOL DOWN AND WARM UP TIMES.   WHEN IDLING FOR PERIODS OF TIME, USE 70 PERCENT N1.
